Jump to content
helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    
johnny

inhaled levadopa

Recommended Posts

This is about time.  I'm sure it will work great on people with digestive issues.  Not useful for my mom with dementia who would not know how to inhale.  I'm still waiting for a melting strip that you put under the tongue. 

Share this post


Link to post
Share on other sites

Gee, I have just the opposite problem.  I have to eat something almost all the time or I feel nauseous and  consequentially my weight just keeps going up.  Doc says I'll adjust to the meds in time but it's been 3 years now.  I can keep it under control as long as I use Zantac twice a day.  Even then I find myself snacking so that my stomach feels better.  Maybe I should buy stock in Zantac.  I am fairly active but know I should exercise more.  I have some physical problems with strenuous exercise I won't go into now.  I'm not sure what is Parkinson's related and what is just old age or other physical ailments.  the Parky doc says talk to family doc and family doc points me back to the Parky doc.  Oh the joys of Parkinson's!!      

Share this post


Link to post
Share on other sites
19 hours ago, lahdedah said:

Gee, I have just the opposite problem.  I have to eat something almost all the time or I feel nauseous and  consequentially my weight just keeps going up.  Doc says I'll adjust to the meds in time but it's been 3 years now.  I can keep it under control as long as I use Zantac twice a day.  Even then I find myself snacking so that my stomach feels better.  Maybe I should buy stock in Zantac.  I am fairly active but know I should exercise more.  I have some physical problems with strenuous exercise I won't go into now.  I'm not sure what is Parkinson's related and what is just old age or other physical ailments.  the Parky doc says talk to family doc and family doc points me back to the Parky doc.  Oh the joys of Parkinson's!!      

I've read that your body needs acid to activate the sinemet, and that taking things like Zantac, Tums, Pepcid, etc negates the absorption of levadopa.  If that's not true, I'd love to know so I can take Zantac too!!!!

Share this post


Link to post
Share on other sites

Music man - I've been taking zantac in the evening 1 hour before my dose of CD/LD and so far no issues.

Edited by pdmanaz

Share this post


Link to post
Share on other sites

Music Man - I wasn't aware of a problem and have not noticed anything.  My Parky doc is aware that I'm taking it but he has never said anything about it.  I'm taking Rytary.  I don't know if that makes any difference or not.   I take my meds at 6am, 2pm, and 10pm.  I take Zantac at 6am and 10pm but no Zantac at 2pm.

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

Share this post


Link to post
Share on other sites

i have been off alot and it takes about an hour to regroup. I will be thrilled when this is approved. Any guess how long it will take

Share this post


Link to post
Share on other sites

I take Prilosec once a day about 2 hours after or two hours before sinemet.  Sometimes I'll take it around between 3:00am and 4:00am if I happen to be up then. 

It's very hard to know how to space things, which things to trade off and not take for a more important med, what not to take together, what food not to eat or what food to eat with any meds...  Sometimes we just have to do the best we can figure out and then put the outcome in God's hands.

Share this post


Link to post
Share on other sites

ive had very good luck using a small amount 100 mg comtan with my 1.5 25/100 c/l.I only take 2 doses a day maybe half pill at night.Seems many people have never heard of comtan from their doctor.I also found morning caffeine does the trick unless Im working hard like snowremoval.Today we got 2 ft .Spent several hours outside today was very warm in snowmoble suit.lol

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now


×